Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/75160
Title: NP reiteration in Chinese texts
Authors: Wu, DD 
Issue Date: 2001
Publisher: Linguistic Society of Hong Kong
Source: In H Pan (Ed.), Studies in Chinese linguistics (Vol. 2), p.173-188. Hong Kong: Linguistic Society of Hong Kong, 2001 How to cite?
URI: http://hdl.handle.net/10397/75160
ISBN: 9627578061 (v.2)
Appears in Collections:Book Chapter

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

1
Last Week
0
Last month
Citations as of Jul 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.